Breaking News

Researchers say extended antidepressant use creates physical dependence

0 0

Researchers explain symptoms associated with Antidepressant Discontinuation Syndrome and provide a schedule for tapering various classes of antidepressants. Patients who stop medication without tapering often experience flulike symptoms, insomnia, nausea, imbalance, sensory disturbances often described as electric shocks or ‘brain zaps’, and hyperarousal.

Source: Researchers say extended antidepressant use creates physical dependence

About Post Author

Ralph Turchiano

I have a strong affinity for the sciences which led me to create my sites. My compulsion for the past decade has been reviewing literally every peer-reviewed research article. Which can easily be validated by following my posts. To me, science is where the real news is, as it will mold our destiny beyond that of politics or economics. 😉 Please feel free to e-mail: 161803p314159@gmail.com
Happy
Happy
0 %
Sad
Sad
0 %
Excited
Excited
0 %
Sleppy
Sleppy
0 %
Angry
Angry
0 %
Surprise
Surprise
0 %

Average Rating

5 Star
0%
4 Star
0%
3 Star
0%
2 Star
0%
1 Star
0%
%d bloggers like this: